Before 2003 i did not have any symptoms at all,no health issues, i was healthy. In 2003 i went to private ORL doctor because i head a deep voice (not related to any health issues) and he gave me Methiprednisole pills to cause some caunter-effect on my voice. I dont think i took Methiprednisole in right dosages, so i missed some and took maybe 4 a day sometimes (4 mg eachh), and then all the hell brolke loose.
Thats when all my syptoms began.
I had a sudden tickling muscle tingling all over my body (i guess something went to nerves), and also on the lower part of my head, small cracking and ticling tingling.
I have no clue what was this or what cause it. I had no temperature i guess, no vomting nothing, just this at the time. The symptoms went down in few days, but continue at some level until today.What I feel today related to this its ticling every day, when i sit or lay down mostly on legs but also every where, I also shake alot when its cold, or in swimming pool when the water is cold.
The strange thing about this is when i take any Antibiotics
(penicilin, anything) this all intesifies, my whole body goes tickling tingling again. i feel its nerves or muscles. Thats why i suspect bacteria, but i dont know how it could have survived in me for so long? in the blood? Also i had a stomach virus last year when i went to sea, and it started ticling at the lower back of my head again
Since than i incidentaly found candida albicians on my tongue in mu spit test too. Once i remember it said candida 50 percent.
Some simes i feel i have an immidiate effects when i eat anything the ticling begins, i am not shure about this one.
coating on tongue ever never transfered to cheeks or lips, only tongue
I am shoure my immunity hase follen in 2003 when i took Methilprednisole, but i am not sure maybe it made cuts in my gut to? I also get stomach irritated reacently, and vitamin deficiency, so this may be candida expanded, but why do i get ticling tingling sensations when i take Antibiotics
, i think it may be bacteria paraasites as well here, so i am confused now i dont know what to do. i dont think it was candida at first, beacause it would not break so rapidly,
When i eat sweets id does not have a huge effect on me, i dont get any reacton to it, i also dont feel any legathy but do have some candida symptoms
I also hade these (helicob pylori , streptoccous d, momolyticous (group A), streptococcus pnumonie) found in my spit test few years ago